Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the derived category of the Cayley plane II

Authors: Daniele Faenzi and Laurent Manivel
Journal: Proc. Amer. Math. Soc. 143 (2015), 1057-1074
MSC (2010): Primary 14F05, 14J60, 14M17
Published electronically: November 4, 2014
MathSciNet review: 3293722
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find a full strongly exceptional collection for the Cayley plane $ \mathbb{O}\mathbb{P}^2$, the simplest rational homogeneous space of the exceptional group $ E_6$. This collection, closely related to the one given by the second author in 2011, consists of $ 27$ vector bundles which are homogeneous for the group $ E_6$, and is a minimal Lefschetz collection with respect to the minimal equivariant embedding of $ \mathbb{O}\mathbb{P}^2$.

References [Enhancements On Off] (What's this?)

  • [BO95] Alexei I. Bondal and Dmitri O. Orlov,
    Semiorthogonal decomposition for algebraic varieties,
    ArXiv e-prints, June 1995.
  • [CvL] Arjeh M. Cohen and Marc van Leeuwen,
    Lie, a computer algebra package for lie group computations,
    Available at˜maavl/.
  • [IM05] Atanas Iliev and Laurent Manivel, The Chow ring of the Cayley plane, Compos. Math. 141 (2005), no. 1, 146-160. MR 2099773 (2005h:14008),
  • [IM11] Atanas Iliev and Laurent Manivel,
    On cubic hypersurfaces of dimension seven and eight,
    ArXiv e-prints, February 2011.
  • [Kap88] M. M. Kapranov, On the derived categories of coherent sheaves on some homogeneous spaces, Invent. Math. 92 (1988), no. 3, 479-508. MR 939472 (89g:18018),
  • [Kuz07] Alexander Kuznetsov, Homological projective duality, Publ. Math. Inst. Hautes Études Sci. 105 (2007), 157-220. MR 2354207 (2008k:14043),
  • [Kuz08] Alexander Kuznetsov, Lefschetz decompositions and categorical resolutions of singularities, Selecta Math. (N.S.) 13 (2008), no. 4, 661-696. MR 2403307 (2009h:18022),
  • [LM03] Joseph M. Landsberg and Laurent Manivel, On the projective geometry of rational homogeneous varieties, Comment. Math. Helv. 78 (2003), no. 1, 65-100. MR 1966752 (2004a:14050)
  • [LM04] J. M. Landsberg and L. Manivel, Series of Lie groups, Michigan Math. J. 52 (2004), no. 2, 453-479. MR 2069810 (2005f:17009),
  • [Man11] L. Manivel, On the derived category of the Cayley plane, J. Algebra 330 (2011), 177-187. MR 2774623 (2012f:14033),
  • [OR06] Giorgio Ottaviani and Elena Rubei, Quivers and the cohomology of homogeneous vector bundles, Duke Math. J. 132 (2006), no. 3, 459-508. MR 2219264 (2008b:14075),
  • [OSS80] Christian Okonek, Michael Schneider, and Heinz Spindler, Vector bundles on complex projective spaces, Progress in Mathematics, vol. 3, Birkhäuser Boston, Mass., 1980. MR 561910 (81b:14001)
  • [Ott88] Giorgio Ottaviani, Spinor bundles on quadrics, Trans. Amer. Math. Soc. 307 (1988), no. 1, 301-316. MR 936818 (89h:14012),
  • [Zak93] F. L. Zak, Tangents and secants of algebraic varieties, Translations of Mathematical Monographs, vol. 127, American Mathematical Society, Providence, RI, 1993. Translated from the Russian manuscript by the author. MR 1234494 (94i:14053)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05, 14J60, 14M17

Retrieve articles in all journals with MSC (2010): 14F05, 14J60, 14M17

Additional Information

Daniele Faenzi
Affiliation: Université de Pau et des Pays de l’Adour, Avenue de l’Université, BP 576, 64012 PAU Cedex, France
Address at time of publication: Université de Bourgogne, Institut de Mathématiques de Bourgogne, CNRS-UMR 5584, 9 Avenue Alain Savary, BP 47870, 21078 Dijon Cedex, France.

Laurent Manivel
Affiliation: Université de Grenoble, BP 74, 38402 Saint-Martin d’Hères, France
Address at time of publication: UMI 3457 CNRS/Centre de Recherches Mathémathiques, Université de Montréal, Pavillon André-Aisenstadt, 2920 Chemin de la Tour, Montréal, Québec, H3T 1J4, Canada

Keywords: Cayley plane, derived category, full strongly exceptional collection
Received by editor(s): February 24, 2012
Received by editor(s) in revised form: October 30, 2012, April 4, 2013, and July 22, 2013
Published electronically: November 4, 2014
Additional Notes: The first author was partially supported by ANR projects INTERLOW ANR-09-JCJC-0097-0 and GEOLMI ANR-11-BS03-0011
Communicated by: Lev Borisov
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society